Yes. Yes. Not uncommon side-effect!
What's best medicine for tic? Levetiracetam, Valporate or topamax (topiramate)? Which one has less confused side effect?
Hard to say. Picking a medication for a particular problem such as tics is not so much of an EENY MEENY MINEY MO type of endeavor as much as it is one which must take into account the entire clinical picture of the patient, the age, the gender, other issues that are afoot in that patient. The best treatment is to discover the cause of the tic disorder which can be inherited or acquired then, go from there.
On topamax (topiramate) was told I had hemiplegic migraine by one doc and other doc told I've had tia's I'm confused still weak left side pain right side of head?
Prop migraines. Well both migraines and tia's (mini-strokes) can cause your weakness. If it's associated with migraines and given your age, I would guess it's likely from migraines but hard to be sure unless you have an MRI to rule out the mini-stroke. If this comes and goes with the migraine and you have a documented history of migraine, your neurologist may not need an mri.